Comparing the strength of diagonally non-recursive functions in the absence of Sigma^0_2 induction

Dorias, FG, Hirst, JL and Shafer, PE orcid.org/0000-0001-5386-9218 (2015) Comparing the strength of diagonally non-recursive functions in the absence of Sigma^0_2 induction. Journal of Symbolic Logic, 80 (4). pp. 1211-1235. ISSN 0022-4812

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2015, Association for Symbolic Logic. This is an author produced version of a paper published in Journal of Symbolic Logic. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: December 2015
  • Accepted: 10 June 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Feb 2017 12:57
Last Modified: 02 Jul 2017 15:57
Published Version: https://doi.org/10.1017/jsl.2015.43
Status: Published
Publisher: Association for Symbolic Logic
Identification Number: https://doi.org/10.1017/jsl.2015.43

Share / Export

Statistics